# SDR AALA20120613009

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,285 hours, 25,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT 15D INOPERATIVE.  REPLACED PLUG AT LIGHT ASSEMBLY FOR SEAT MOUNTED ESCAPE PATH LIGHT AT 15D.  OPS CHECK NORMAL.
